# SDR SWAA2022032876368

- Difficulty date: February 21, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: 661AB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE HOLES ACCESS PANEL 661AB AT RT WING 2022-98550. / [01] TOOL USED CALIPER P/N: 500-464 S/N: 15331932 DUE DATE: 26-OCT-22.;[02] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 41760200; DUE DATE: 25-FEB-23.;[03] REPAIRED ACCESS PANEL 661AB AT RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185781 DUE DATE:16-JAN-23; SCALE P/N:1863T62 S/N:AE-40571 DUE DATE: 19-MAY-22. SEE INDIVIDUAL SIGNOFFS BELOW;[04] REPAIRED ACCESS PANEL 661AB AT RT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9. TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18185781 DUE DATE:16-JAN-23; SCALE P/N:1863T62 S/N:AE-40571 DUE DATE: 19-MAY-22. SEE INDIVIDUAL SIGNOFFS BELOW
